PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 28(42), pp. 89--93 (1980)
WEAK CONVERGENCE OF THE SEQUENCE OF SUCCESSIVE APPROXIMATIONS FOR PARA--NONEXPANSIVE MAPPINGS
B.S. Yadav and D.S. JaggiFaculty of Mathematics, University of Delhi, Delhi-110 007, India and Department of Mathematics, Zakir Husain College, Ajmeri-Gate, Delhi-110 002, India
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 22 Aug 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts